# SDR HNAA2023072300252

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 41,420 hours, 37,037 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE LEFT FUEL QUNTY DROPED AT FASTER RATE OF FUEL BURN THEN CACULATED, DIVERTED TO MDT AS PRECAUTION. MEASURE STICKS CONFIRMED LEFT INDICATION FAULTY
      MEL   23JUL23  12:39  MDT  B20412  28-9
            WING TANK FUEL QTY INDC EICAS  MFE
FACT  24JUL23  03:33  PHL
R&R FUEL CONDITIONING UNIT IAW AMM 28-41-01. RAN BOTH ENGINES, FUEL QUANTITY GOOD, OK FOR SERVICE. CLEARED MEL 28-9.
